MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; FIXTURE

INTEGRUM AB OPRA IMPLANT SYSTEM; FIXTURE
Model Number IBC0012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 05/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Fixture is not returned to integrum after removal.
 
Event or Problem Description
On 05/22/2020: integrum received information regarding fixture removal surgery to be performed in the end of (b)(6).Surgery performed (b)(6) 2020.It was reported that: fixture was well integrated and that the surgeon does not think the implant system was the cause of the infection rather the pre operative oi history which had some issues - removal of bone cement in preparation for oi back in 2009.No other information obtained.
 
Event or Problem Description
(b)(6) 2020: integrum received information regarding fixture removal surgery to be performed in the end of(b)(6).Surgery performed (b)(6) 2020.It was reported that: fixture was well integrated and that the surgeon does not think the implant system was the cause of the infection rather the pre operative oi history which had some issues - removal of bone cement in preparation for oi back in 2009.No other information obtained.(b)(6) 2020: batch documentation reviewed, no deviations found.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
FIXTURE
Manufacturer (Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, 43137
SW  43137
MDR Report Key10217161
Report Number3011386779-2020-00033
Device Sequence Number2404325
Product Code PJY
UDI-Device Identifier07340152100443
UDI-Public07340152100443
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
H080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
Report Date (Section F) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberIBC0012
Device Catalogue NumberIBC0012
Device Lot Number95802
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age19 YR
Event Location Hospital
Date Report to Manufacturer05/29/2020
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;